# SDR BSYA20121107043

- Difficulty date: November 6, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N35584
- Make and model: Piper PA-31-350
- Aircraft serial: 8052076
- Aircraft time: 11,792 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Loose
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A FEW MILES FROM LANDING IN BUR, THE PILOT NOTICED THE RIGHT ENGINE COWLING WAS STARTING TO COME OFF OF AIRCRAFT.  PILOT DECLARED AN EMERGENCY AND LANDED SAFELY AT BUR WITHOUT INCIDENT.  MAINTENANCE IS INSPECTING.
